# SDR GTIA96NK167

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LIGHT ATTENDANT JUMPSEAT OUTBOARD SEAT BELT INBOARD HARNESS STRAP CUT AND FRAYED.  REPLACED SEAT BELT HARNESS STRAP.  (M)
